# SDR SWAA2017081615725

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-7
- Aircraft serial: 29358
- Aircraft time: 37,505 hours, 25,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP.  R&R LIGHT IAW AMM.
